Hi, I am new at posting on this site, although I have been appreciating reading people's comments and issues for a couple of weeks.
I am on peg-intron and ribavirin tx, week 20. For about 3 months I have had to get up a number of times during the night to urinate. At first I thought it was related to drinking so much water during the day (to help with side effects). But lately I haven't been drinking much water later in the day, and have still been passing about 7 to 9 cups of water at night (8 hrs).
I saw my Dr about the urination problem: he ordered both a blood test and a urine test, and also did a prostate check (bummer). Tests showed only some white cells in the urine, which Dr said is not likely to be infection, although we will check it again.
My Dr doesn't know why I would be passing so much urine at night, especially if I cut down water intake later in the day. Does anybody else have experience with this issue?
Your courage in the face of these terrible problems has kept me going.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.